Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 
 

 

On the tangential holomorphic vector fields vanishing at an infinite type point


Authors: Kang-Tae Kim and Ninh Van Thu
Journal: Trans. Amer. Math. Soc. 367 (2015), 867-885
MSC (2010): Primary 32M05; Secondary 32H02, 32H50, 32T25
DOI: https://doi.org/10.1090/S0002-9947-2014-05917-5
Published electronically: September 4, 2014
MathSciNet review: 3280030
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ (M,p)$ be a $ \mathcal C^\infty $ smooth non-Leviflat CR hypersurface germ in $ \mathbb{C}^2$ where $ p$ is of infinite type. The purpose of this article is to investigate the holomorphic vector fields tangent to $ (M,p)$ vanishing at $ p$.


References [Enhancements On Off] (What's this?)

  • [1] E. Bedford and S. I. Pinchuk, Domains in $ {\bf C}^2$ with noncompact groups of holomorphic automorphisms, Mat. Sb. (N.S.) 135(177) (1988), no. 2, 147-157, 271 (Russian); English transl., Math. USSR-Sb. 63 (1989), no. 1, 141-151. MR 937803 (89d:32054)
  • [2] Eric Bedford and Sergey Pinchuk, Domains in $ {\bf C}^{n+1}$ with noncompact automorphism group, J. Geom. Anal. 1 (1991), no. 3, 165-191. MR 1120679 (92f:32024), https://doi.org/10.1007/BF02921302
  • [3] Eric Bedford and Sergey Pinchuk, Domains in $ {\bf C}^2$ with noncompact automorphism groups, Indiana Univ. Math. J. 47 (1998), no. 1, 199-222. MR 1631557 (99e:32058), https://doi.org/10.1512/iumj.1998.47.1552
  • [4] S. Bell, Compactness of families of holomorphic mappings up to the boundary, Complex analysis (University Park, Pa., 1986) Lecture Notes in Math., vol. 1268, Springer, Berlin, 1987, pp. 29-42. MR 907051 (88k:32066), https://doi.org/10.1007/BFb0097294
  • [5] Steve Bell and Ewa Ligocka, A simplification and extension of Fefferman's theorem on biholomorphic mappings, Invent. Math. 57 (1980), no. 3, 283-289. MR 568937 (81i:32017), https://doi.org/10.1007/BF01418930
  • [6] François Berteloot, Characterization of models in $ \mathbf {C}^2$ by their automorphism groups, Internat. J. Math. 5 (1994), no. 5, 619-634. MR 1297410 (95i:32040), https://doi.org/10.1142/S0129167X94000322
  • [7] Jisoo Byun and Hervé Gaussier, On the compactness of the automorphism group of a domain, C. R. Math. Acad. Sci. Paris 341 (2005), no. 9, 545-548 (English, with English and French summaries). MR 2181391 (2006e:30049), https://doi.org/10.1016/j.crma.2005.09.018
  • [8] Jisoo Byun, Jae-Cheon Joo, and Minju Song, The characterization of holomorphic vector fields vanishing at an infinite type point, J. Math. Anal. Appl. 387 (2012), no. 2, 667-675. MR 2853135 (2012i:32030), https://doi.org/10.1016/j.jmaa.2011.09.025
  • [9] John P. D'Angelo, Real hypersurfaces, orders of contact, and applications, Ann. of Math. (2) 115 (1982), no. 3, 615-637. MR 657241 (84a:32027), https://doi.org/10.2307/2007015
  • [10] Charles Fefferman, The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math. 26 (1974), 1-65. MR 0350069 (50 #2562)
  • [11] Robert E. Greene and Steven G. Krantz, Techniques for studying automorphisms of weakly pseudoconvex domains, Several complex variables (Stockholm, 1987/1988) Math. Notes, vol. 38, Princeton Univ. Press, Princeton, NJ, 1993, pp. 389-410. MR 1207869 (94b:32016)
  • [12] A. V. Isaev and S. G. Krantz, Domains with non-compact automorphism group: a survey, Adv. Math. 146 (1999), no. 1, 1-38. MR 1706680 (2000i:32053), https://doi.org/10.1006/aima.1998.1821
  • [13] Hyeonbae Kang, Holomorphic automorphisms of certain class of domains of infinite type, Tohoku Math. J. (2) 46 (1994), no. 3, 435-442. MR 1289190 (95f:32041), https://doi.org/10.2748/tmj/1178225723
  • [14] Kang-Tae Kim, On a boundary point repelling automorphism orbits, J. Math. Anal. Appl. 179 (1993), no. 2, 463-482. MR 1249831 (94m:32048), https://doi.org/10.1006/jmaa.1993.1362
  • [15] Kang-Tae Kim and Steven G. Krantz, Complex scaling and domains with non-compact automorphism group, Illinois J. Math. 45 (2001), no. 4, 1273-1299. MR 1895457 (2003b:32026)
  • [16] Kang-Tae Kim and Steven G. Krantz, Some new results on domains in complex space with non-compact automorphism group, J. Math. Anal. Appl. 281 (2003), no. 2, 417-424. MR 1982663 (2004c:32046), https://doi.org/10.1016/S0022-247X(03)00003-9
  • [17] Kang-Tae Kim, Domains in $ {\bf C}^n$ with a piecewise Levi flat boundary which possess a noncompact automorphism group, Math. Ann. 292 (1992), no. 4, 575-586. MR 1157315 (93h:32024), https://doi.org/10.1007/BF01444637
  • [18] Kang-Tae Kim and Andrea Pagano, Normal analytic polyhedra in $ {\mathbb{C}}^2$ with a noncompact automorphism group, J. Geom. Anal. 11 (2001), no. 2, 283-293. MR 1856180 (2002f:32041), https://doi.org/10.1007/BF02921967
  • [19] Kang-Tae Kim, Steven G. Krantz, and Andrea F. Spiro, Analytic polyhedra in $ \mathbb{C}^2$ with a non-compact automorphism group, J. Reine Angew. Math. 579 (2005), 1-12. MR 2124017 (2005m:32043), https://doi.org/10.1515/crll.2005.2005.579.1
  • [20] Kang-Tae Kim and Jean-Christophe Yoccoz, CR manifolds admitting a CR contraction, J. Geom. Anal. 21 (2011), no. 2, 476-493. MR 2772081 (2012g:32049), https://doi.org/10.1007/s12220-010-9166-8
  • [21] Martin Kolář, Normal forms for hypersurfaces of finite type in $ {\mathbb{C}}^2$, Math. Res. Lett. 12 (2005), no. 5-6, 897-910. MR 2189248 (2007d:32034)
  • [22] Mario Landucci, The automorphism group of domains with boundary points of infinite type, Illinois J. Math. 48 (2004), no. 3, 875-885. MR 2114256 (2005i:32023)
  • [23] Thu Ninh Van and Tiep Chu Van, On the nonexistence of parabolic boundary points of certain domains in $ \mathbb{C}^2$, J. Math. Anal. Appl. 389 (2012), no. 2, 908-914. MR 2879268 (2012k:32027), https://doi.org/10.1016/j.jmaa.2011.12.034
  • [24] Jean-Pierre Rosay, Sur une caractérisation de la boule parmi les domaines de $ {\bf C}^{n}$ par son groupe d'automorphismes, Ann. Inst. Fourier (Grenoble) 29 (1979), no. 4, ix, 91-97 (French, with English summary). MR 558590 (81a:32016)
  • [25] B. Wong, Characterization of the unit ball in $ {\bf C}^{n}$ by its automorphism group, Invent. Math. 41 (1977), no. 3, 253-257. MR 0492401 (58 #11521)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 32M05, 32H02, 32H50, 32T25

Retrieve articles in all journals with MSC (2010): 32M05, 32H02, 32H50, 32T25


Additional Information

Kang-Tae Kim
Affiliation: Department of Mathematics and Center for Geometry and its Applications, Pohang University of Science and Technology, Pohang 790-784, Republic of Korea
Email: kimkt@postech.ac.kr

Ninh Van Thu
Affiliation: Department of Mathematics and Center for Geometry and its Applications, Pohang University of Science and Technology, Pohang 790-784, Republic of Korea – and – Department of Mathematics, Vietnam National University at Hanoi, 334 Nguyen Trai str., Hanoi, Vietnam
Email: thunv@postech.ac.kr, thunv@vnu.edu.vn

DOI: https://doi.org/10.1090/S0002-9947-2014-05917-5
Keywords: Holomorphic vector field, real hypersurface, infinite type point.
Received by editor(s): June 19, 2012
Published electronically: September 4, 2014
Additional Notes: The research of the authors was supported in part by an NRF grant 2011-0030044 (SRC-GAIA) of the Ministry of Education, The Republic of Korea.
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society